MathSciNet Relay Station
MathSciNet bibliographic data
MR1112405 (92m:60033) 60F17 (60G99)
Kurtz, Thomas G. Random time changes and convergence in distribution under the Meyer-Zheng conditions. Ann. Probab. 19 (1991), no. 3, 1010–1034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement